# SDR UPS04842879

- Difficulty date: July 2, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, SEAT TRACK (D) HAS WORN SCALLOPS AND LUGS BETWEEN FS 1560-1580 DOT NR D 973.  BLENDED SEAT TRACK LUGS AND SCALLOPS, FOUND OUT OF LIMITS.  OPEN FLOORBOARDS FROM FS 1495 TO 1690 LBL 16 TO LBL 32 IAW DC8 SRM 51-3-0 TO FOM, REMOVED SEAT TRACK AND EXISTING REPAIR SPLICES @ FS 1550-1590 LBL 24. LOCATED, DRILLED, AND DEBURRED SEAT TRACK. ALODINED AND PRIMED AND INSTALLED SEAT TRACK AND SPLICES. IAW SRM 53-2-0,53-7-1,51-2-0,53-2-3.
